# SDR NACA2023013020002

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,479 hours, 14,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 9743953
- Condition: Intermittent
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH PACK OFF LIGHT INTERMITTENT. REMOVED AND REPLACED LH FLOW CONTROL VALVE CLOSED POSITION SWITCH PER AMM 21-51-01 OPS CHECK AND LEAK CHECK GOOD.
